# SDR SWAA001269

- Difficulty date: July 12, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 46,934 hours, 47,118 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 65C25773
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC4 CHECK, FOUND LT ELEV TAB I/B HINGE HAS EXCESSIVE PLAY.  REMOVED AND REPLACED ELEV TAB HINGE FITTING ASSY PER MM.
